# SDR SWAA2020030442043

- Difficulty date: January 30, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146A1261
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SHEAR TIE BS 747 STR 26L TO 27L WL 156 CORROSION DUE TO BLUE WATER SPILL         CORROSION ON SHEAR TIE AT BS 747, STR 26L-27L WL 56 FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENERS HOLES PER SRM 53-00-007-1A-1, REMOVED SHEAR TIE AT BS 747, STR 26L-27L, WL 156 PER SRM 51-40-02-0G-0, INSTALLED NEW SHEAR TIE AT BS747, STR 26 L-27L, WL 156 PER SRM 51-40-02-0G DWG 146A1261 93114U 27FEB20
